# SDR CALA2021072301156

- Difficulty date: July 21, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 58,082 hours, 25,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5323133520218
- Condition: Corroded
- Location: Fr 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY DOOR SILL HAS CORROSION AROUND 2 FASTENER HOLE S AT FR 28 - A3NB-05-3-6013 - NR 9296346 (36346) GENERATED BY V0 77960 AT HAECO LCQ. REMOVED AND REPLACED AFT FORWARD CARGO SILL AT FR 28RT IAW A320 SRM 51-42-11. DOT REMOVED. ACCOMPLISHED BY V052030, INSP BY N078 570.
